MathSciNet Relay Station
MathSciNet bibliographic data
MR1836929 11B83 (11N13 11Y55)
Clark, David A.; Jarvis, Norman C. Dense admissible sequences. Math. Comp. 70 (2001), no. 236, 1713–1718.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement